Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

February 25, 2016Atlantic County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Feb 25, 2016, 12:04 AM EST for Atlantic County, Monmouth County, Ocean County, New Jersey. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 12:04 AM EST (05:04 UTC)
Expired
Feb 25, 2016, 1:00 AM EST
In force
56 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 5.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2016-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2016-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 529 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
529 m²/s²
0-3 km storm-relative helicity
504 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS81 KPHI 250504
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EST THU FEB 25 2016
 
NJZ013-014-019-020-022-026-027-250600-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
1204 AM EST THU FEB 25 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...MONMOUTH...
OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 1203 AM EST...A STRONG THUNDERSTORM WAS OVER MAYS LANDING...OR 13
MILES NORTH OF OCEAN CITY...MOVING NORTHEAST AT 85 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...MIDDLETOWN...
JACKSON...HOWELL...MARLBORO...BARNEGAT...TINTON FALLS...HOLMDEL...RED
BANK...BEACHWOOD...MATAWAN...MANASQUAN...HIGHLANDS...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON AND SEASIDE HEIGHTS.

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4033 7397 4006 7407 3980 7409 3979 7410
      4000 7408 4001 7409 3981 7417 3978 7411
      3980 7417 3975 7420 3977 7412 3975 7414
      3933 7465 3937 7476 3941 7484 4043 7422
      4046 7418 4041 7402 4048 7401 4047 7400
TIME...MOT...LOC 0503Z 211DEG 72KT 3945 7470 
$$

GORSE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Feb 24, 11:58 PM EST, 6 minutes earlier.

Area forecast discussion, Feb 24, 11:58 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EST WED FEB 24 2016

.SYNOPSIS...
STRONG LOW PRESSURE OVER LAKE ERIE WILL MOVE NORTHEAST SWEEPING
ITS TRAILING COLD FRONT ACROSS THE MID- ATLANTIC REGION THIS
THURSDAY MORNING. THE LOW WILL CONTINUE NORTHEAST THROUGH CANADA
DURING THURSDAY AND WINDS BEHIND THE LOW WILL BRING COLDER AIR FOR
FRIDAY AND SATURDAY. HIGH PRESSURE WILL MAINTAIN GENERALLY FAIR
WEATHER FROM FRIDAY THROUGH THE WEEKEND WITH A MODERATING
TEMPERATURE TREND FROM SUNDAY INTO EARLY NEXT WEEK. A COLD FRONT
PASSAGE ON MONDAY SHOULD BE MOSTLY RAIN FREE BUT RETURN
TEMPERATURE TO NEAR NORMAL FOR THE BEGINNING OF MARCH.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
1155 PM: NO TIME FOR GRIDS YET...JUST CLEARING WATCHES ADVISORIES.
TOR WATCH ENDED. WIND ADVY NOW JUST COASTAL NJ. COASTAL FLOOD
ADVISORIES AS UPDATED AROUND 1115PM CONTINUE.

THE CELLS WERE/ARE MOVING NE AT ABOUT 75 TO 80 KT...SUPPORTED BY
THE 00Z/25 IAD SOUNDING.

ANOTHER BATCH OF SHOWERS SHOULD MOVE INTO OUR FORECAST AREA EARLY
THIS THURSDAY MORNING ASSOCIATED WITH THE COLD FRONT.

TEMPERATURES WILL REMAIN MILD UNTIL THE COLD FRONT ARRIVES OVERNIGHT,
THEN READINGS ARE EXPECTED TO FALL BACK INTO THE 40S AT MOST
LOCATIONS TOWARD DAWN.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE SURFACE LOW IS FORECAST TO MOVE DOWN THE SAINT LAWRENCE RIVER
VALLEY ON THURSDAY. A SURFACE TROUGH IS EXPECTED TO APPROACH OUR
REGION FROM THE NORTHWEST LATE IN THE DAY.

THE STRONG LOW WILL MAINTAIN BRISK CONDITIONS IN OUR REGION. A
SOUTHWEST WIND AROUND 15 TO 20 MPH IS EXPECTED ALONG WITH GUSTS NEAR
30 MPH. THE FLOW IS FORECAST TO PULL ADDITIONAL STRATOCUMULUS
OVERHEAD AND THERE MAY BE SCATTERED SHOWERS, ESPECIALLY IN EASTERN
PENNSYLVANIA AND NEW JERSEY.

TEMPERATURES ARE NOT ANTICIPATED TO RECOVER MUCH ON THURSDAY. HIGHS
SHOULD BE MOSTLY IN THE UPPER 40S AND LOWER 50S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A LARGE SCALE UPPER TROF WILL BE OVER THE EASTERN US AT THE
BEGINNING OF THE LONG TERM ON FRIDAY. THIS TROF WILL MOVE
OFFSHORE FOR THE WEEKEND AND THE FLOW ALOFT WILL BECOME MORE ZONAL
BY EARLY NEXT WEEK. THERE WILL BE SEVERAL SHRTWV TROFS MOVG
QUICKLY THROUGH THE FLOW BUT THEY WILL NOT BE ABLE TO PICK UP MUCH
MOISTURE SO THE WEATHER SHOULD BE MAINLY DRY.

FOR FRIDAY...THE CURRENT OHIO VLY STORM WILL THEN BE OVER EASTERN
CANADA AND A SECONDARY SURGE OF COLD AIR BEHIND IT WILL MOVE INTO
THE FCST AREA EARLY IN THE DAY. GUSTY NW WINDS WILL ACCOMPANY THIS
SURGE. A FEW SNOW FLURRIES OR SHOWERS ARE POSSIBLE IN THE POCONOS
BUT OTHERWISE NO PRECIP IS EXPECTED. LOW LEVEL CAA WILL CONTINUE
THROUGH FRI NIGHT.

ON SATURDAY A SFC RIDGE AXIS MOVES OVER THE AREA AND WINDS WILL
DIE DOWN SOME. MAX TEMPS ON SAT WILL BE SIMILAR TO FRIDAY AND
SLIGHTLY BELOW NORMAL...HOWEVER SOME WAA SHOULD BEGIN LATE IN THE
DAY AS WINDS BACK TO THE SW. SUN IS EXPECTED TO BE MUCH MILDER
THAN SAT WITH 850 HPA TEMPS FORECAST TO 10-15 DEG C ON WLY FLOW.

A FAST MOVING SHRTWV TROF ALOFT AND ASSOCD SFC COLD FRONT ARE
FORECAST TO CROSS THE AREA ON MONDAY. THERE WILL LIKELY NOT BE
MUCH MOISTURE WITH THIS SYSTEM SO THE FCST FOR MONDAY HAS ONLY LOW
CHC POPS NORTH AND SLIGHT CHC SOUTH. IT IS NOT CLEAR HOW MUCH
COLDER AIR WILL BE ABLE TO PUSH IN BEHIND THE FRONT WITH ZONAL
FLOW ALOFT...BUT AS OF NOW TEMPS SHOULD REMAIN NEAR OR SLIGHTLY
ABOVE NORMAL FOR THE FIRST PART OF NEXT WEEK. SOME PRECIP MAY
DEVELOP AROUND MID WEEK AS ANOTHER STORM SYSTEM BEGINS TO TAKE
SHAPE OVER THE CENTRAL US.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...LINES OF IFR HEAVY SHOWERS AND ISOLATED EMBEDDED
STRONG THUNDERSTORMS OVERNIGHT. OTRW VFR OR MVFR CIGS. S WINDS
GUST TO 20-25 KT EXCEPT STRONGER GUSTS IN HEAVY SHOWERS.

THURSDAY...VFR CIGS WITH A GUSTY WEST SOUTHWEST WIND TO 30 KT.

OUTLOOK...

THURSDAY NIGHT ..MAINLY VFR CEILINGS. A FEW SNOW SHOWERS ARE
POSSIBLE WELL NORTH AND WEST OF KPHL. WEST WINDS 15 TO 20 KNOTS

FRIDAY...VFR. NORTHWEST WINDS GUSTING TO 30 KNOTS.

SATURDAY...VFR. WEST WINDS MOSTLY 10-15 KNOTS.

SUNDAY...VFR. SOUTHWEST WINDS GUSTING TO 25 KNOTS.

MONDAY...MOSTLY VFR. SOUTHWEST WINDS BECOMING NORTHWEST. WIND GUSTS
TO 30 KNOTS.

&&

.MARINE...
GLW CONTINUED OVERNIGHT...EXTENDED DE BAY SO WE COULD GET A HANDLE
ON THE CONVERSION OF GLA AND POSSIBLY MERGE THIS INTO A CONTD GALE
WARNING FROM NOW THROUGH FRIDAY MORNING, WITH A SHORT LULL THIS
THURSDAY MORNING.

OUTLOOK...

THURSDAY NIGHT AND FRIDAY...WESTERLY WINDS WITH GALE FORCE GUSTS
EXPECTED THROUGH FRIDAY MORNING. THE WINDS AND SEAS DIMINISH FRIDAY
NIGHT, HOWEVER A SMALL CRAFT ADVISORY SHOULD BE NEEDED FOR A TIME.

SATURDAY AND SUNDAY...WEST WINDS ON SATURDAY WILL INCREASE AND
BECOME SOUTHWEST ON SUNDAY. HOWEVER ATTM THEY ARE ANTICIPATED TO BE
BELOW ADVISORY CRITERIA. THE SEAS HOWEVER SHOULD BUILD SOME LATER
SUNDAY TO NEAR 5 FEET ON THE ATLANTIC COASTAL WATERS.

SUNDAY NIGHT AND MONDAY...INCREASING SOUTHWEST WIND AND BUILDING
SEAS WITH SCA CONDITIONS EXPECTED.

&&

.HYDROLOGY...
AREAS OF FLOODING IN PROGRESS...PLEASE SEE WARNINGS AND STATEMENTS.

&&

.TIDES/COASTAL FLOODING...
WHILE TIDAL FLOODING DID NOT OCCUR AT CAMBRIDGE THIS WEDNESDAY EVENING,
IT DID AT THE UPPER END OF CHESAPEAKE BAY VCNTY TOLCHESTER. THE ADVISORY
CONTINUES FOR THE NEAR DAYBREAK THURSDAY HIGH TIDE CYCLE.

MEANWHILE...WE HAD TO ISSUE FOR REEDY POINT AND THE TIDAL DELAWARE
AROUND PHILADELPHIA NORTHWARD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ070-071.
NJ...WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR NJZ012>014-020-
     022>027.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EST THURSDAY FOR NJZ016.
     COASTAL FLOOD ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ017>019.
DE...COASTAL FLOOD ADVISORY UNTIL 3 AM EST THURSDAY FOR DEZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ008-012.
     COASTAL FLOOD ADVISORY UNTIL 10 AM EST THURSDAY FOR MDZ015-019-
     020.
MARINE...GALE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
     ANZ430-431-450>455.
     GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ450>455.
     GALE WARNING UNTIL 2 AM EST THURSDAY FOR ANZ430-431.

&&

SYNOPSIS...AMC/DRAG 1158P
NEAR TERM...DRAG 1158P
SHORT TERM...IOVINO
LONG TERM...AMC
AVIATION...AMC/DRAG 1158P
MARINE...AMC/DRAG 1158P
HYDROLOGY...
TIDES/COASTAL FLOODING...1158P
Hazardous weather outlook, Feb 24, 11:49 PM EST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EST WED FEB 24 2016

DEZ002>004-NJZ001-007>010-015-021-PAZ054-055-060>062-101>106-260500-
KENT-INLAND SUSSEX-DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MERCER-CUMBERLAND-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1149 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HEAVY RAIN HAS LED TO LOCALIZED FLOODING. WHERE FLOODING HAS OR IS
OCCURRING, RECESSIONS SHOULD BEGIN BY DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-260500-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
1149 PM EST WED FEB 24 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN HAS LED TO LOCALIZED FLOODING WHICH SHOULD BEGIN
RECEDING TOWARD DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ012>014-020-022>024-026-027-260500-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1149 PM EST WED FEB 24 2016

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAIN WILL LEAD TO POCKETS LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-260500-
CECIL-KENT MD-
1149 PM EST WED FEB 24 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN HAS LED TO LOCALIZED FLOODING WHICH SHOULD BEGIN
RECEDING TOWARD DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-260500-
QUEEN ANNES-TALBOT-CAROLINE-
1149 PM EST WED FEB 24 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

  COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016-260500-
NEW CASTLE-SALEM-
1149 PM EST WED FEB 24 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

HEAVY RAIN HAS LED TO POCKETS LOCALIZED FLOODING WHICH SHOULD
BEGIN RECEDING BY DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-260500-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1149 PM EST WED FEB 24 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-260500-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1149 PM EST WED FEB 24 2016

...GALE WARNING IN EFFECT UNTIL 2 AM EST THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 24, 11:18 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1118 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     FLASH FLOOD      BUSHKILL TWP            40.79N  75.34W
02/24/2016                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.

&&

EVENT NUMBER PHI1600719

GORSE
Local storm report, Feb 24, 11:22 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1122 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     MARINE TSTM WIND BRANDYWINE SHOAL NOS    38.99N  75.11W
02/24/2016  M45 MPH          ANZ431             DE   NOS PLATFORM

0544 PM     TSTM WND GST     SUSSEX COUNTY AIRPORT   38.69N  75.36W
02/24/2016  M59 MPH          SUSSEX             DE   ASOS

0544 PM     TSTM WND DMG     GEORGETOWN              38.69N  75.39W
02/24/2016                   SUSSEX             DE   911 CALL CENTER

            TREES AND WIRES DOWN...TIME BASED ON WIND GUST
            OBSERVATIONS.

0615 PM     TSTM WND DMG     BRIDGETON               39.43N  75.23W
02/24/2016                   CUMBERLAND         NJ   911 CALL CENTER

            TREES AND WIRES BLOWN DOWN

0620 PM     TSTM WND DMG     VINELAND                39.46N  75.00W
02/24/2016                   CUMBERLAND         NJ   SOCIAL MEDIA

            TREE INTO A PRESCHOOL ON STEWART STREET... WIRES DOWN
            ON MAYS LANDING AND PANTHER ROAD.

0650 PM     TSTM WND DMG     MOUNT LAUREL            39.93N  74.89W
02/24/2016                   BURLINGTON         NJ   UTILITY COMPANY

            A FEW TREES AND WIRES DOWN THROUGHOUT COUNTY WITH POWER
            OUTAGES

0742 PM     TSTM WND GST     2 S ELVERSON            40.13N  75.83W
02/24/2016  M63 MPH          CHESTER            PA   TRAINED SPOTTER

0747 PM     TSTM WND GST     READING REGIONAL AIRPOR 40.38N  75.97W
02/24/2016  M52 MPH          BERKS              PA   ASOS

0815 PM     NON-TSTM WND DMG WEST NORRITON           40.13N  75.38W
02/24/2016                   MONTGOMERY         PA   FIRE DEPT/RESCUE

            TREES DOWN.

0850 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M2.06 INCH       MONTGOMERY         PA   TRAINED SPOTTER

0900 PM     NON-TSTM WND DMG OLD BRIDGE              40.41N  74.37W
02/24/2016                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES AND WIRES DOWN... POWER OUTAGES

0909 PM     HEAVY RAIN       NEW LONDON              39.78N  75.88W
02/24/2016  M1.67 INCH       CHESTER            PA   PUBLIC

0922 PM     HEAVY RAIN       GILBERTSVILLE           40.32N  75.61W
02/24/2016  M1.55 INCH       MONTGOMERY         PA   TRAINED SPOTTER

            FELL WITHIN THE LAST HOUR.

0932 PM     TSTM WND DMG     WYNNEFIELD              39.99N  75.24W
02/24/2016                   PHILADELPHIA       PA   BROADCAST MEDIA

            LARGE TREE ONTO A HOUSE ON NORTH WANAMAKER STREET NEAR
            WOODCREST AVENUE.

0941 PM     FLOOD            MERTZTOWN               40.51N  75.67W
02/24/2016                   BERKS              PA   FIRE DEPT/RESCUE

            WATER RESCUES IN PROGRESS WITH THREE FEET OF WATER ON
            STATE STREET.

1010 PM     TSTM WND GST     EAST AMWELL TWP         40.45N  74.81W
02/24/2016  E60 MPH          HUNTERDON          NJ   TRAINED SPOTTER

            ALONG WITH PEA SIZED HAIL

1010 PM     TSTM WND GST     STEWARTSVILLE           40.69N  75.11W
02/24/2016  M46 MPH          WARREN             NJ   TRAINED SPOTTER

1025 PM     FLASH FLOOD      BETHLEHEM CITY          40.63N  75.36W
02/24/2016                   NORTHAMPTON        PA   911 CALL CENTER

            MAJOR FLOODING ON SEVERAL ROADWAYS. ROUTE 378
            SOUTHBOUND IS CLOSED FROM 3RD AVENUE TO 8TH AVENUE DUE
            TO STRANDED VEHICLES.

1027 PM     FLASH FLOOD      BUSHKILL TWP            40.79N  75.34W
02/24/2016                   NORTHAMPTON        PA   FIRE DEPT/RESCUE

            WATER QUICKLY RISING AND FLOWING OVER SEVERAL ROADWAYS.

1044 PM     TSTM WND DMG     MILLTOWN                40.45N  74.43W
02/24/2016                   MIDDLESEX          NJ   SOCIAL MEDIA

            POLE AND NUMEROUS TREES DOWN.

1045 PM     TSTM WND GST     WANTAGE                 41.24N  74.55W
02/24/2016  M55 MPH          SUSSEX             NJ   NJWXNET

1046 PM     FLASH FLOOD      PHILADELPHIA            39.95N  75.16W
02/24/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            FRANKFORD CREEK ROSE 5 FT TO 7.56 FT WITHIN 45 MIN

1054 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

1112 PM     HEAVY RAIN       FORKS TWP               40.73N  75.22W
02/24/2016  M2.51 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1600720 PHI1600700 PHI1600704 PHI1600701 PHI1600702
PHI1600705 PHI1600703 PHI1600709 PHI1600706 PHI1600721 PHI1600707
PHI1600723 PHI1600722 PHI1600712 PHI1600708 PHI1600710 PHI1600711
PHI1600713 PHI1600719 PHI1600714 PHI1600718 PHI1600715 PHI1600716
PHI1600718

STAFF
Local storm report, Feb 24, 11:29 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
02/24/2016  M47 MPH          PHILADELPHIA       PA   ASOS

&&

EVENT NUMBER PHI1600724

GORSE
Local storm report, Feb 24, 11:32 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     ATLANTIC CITY INTL AIRP 39.46N  74.58W
02/24/2016  M54 MPH          ATLANTIC           NJ   ASOS

&&

EVENT NUMBER PHI1600725

GORSE
Local storm report, Feb 24, 11:50 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     NON-TSTM WND GST 1 W BERKELEY TWP        39.93N  74.29W
02/24/2016  M59 MPH          OCEAN              NJ   AWOS

&&

EVENT NUMBER PHI1600726

STAFF
Special weather statement, Feb 25, 12:04 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1204 AM EST THU FEB 25 2016

NJZ013-014-019-020-022-026-027-250600-
OCEAN-ATLANTIC-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
1204 AM EST THU FEB 25 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ATLANTIC...MONMOUTH...
OCEAN AND SOUTHEASTERN BURLINGTON COUNTIES...

AT 1203 AM EST...A STRONG THUNDERSTORM WAS OVER MAYS LANDING...OR 13
MILES NORTH OF OCEAN CITY...MOVING NORTHEAST AT 85 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LONG BRANCH...ASBURY PARK...LAKEWOOD...MIDDLETOWN...
JACKSON...HOWELL...MARLBORO...BARNEGAT...TINTON FALLS...HOLMDEL...RED
BANK...BEACHWOOD...MATAWAN...MANASQUAN...HIGHLANDS...POINT PLEASANT
BEACH...EGG HARBOR CITY...TUCKERTON AND SEASIDE HEIGHTS.

BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND
MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4033 7397 4006 7407 3980 7409 3979 7410
      4000 7408 4001 7409 3981 7417 3978 7411
      3980 7417 3975 7420 3977 7412 3975 7414
      3933 7465 3937 7476 3941 7484 4043 7422
      4046 7418 4041 7402 4048 7401 4047 7400
TIME...MOT...LOC 0503Z 211DEG 72KT 3945 7470

GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:10 PM ESTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset3 hr
Feb 24, 8:42 PM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Morris, Sussex, Warren4 hr
Feb 24, 8:47 PM ESTSevere Thunderstorm WarningPHIGloucester, Salem43 min
Feb 24, 8:48 PM ESTAreal Flood AdvisoryPHICumberland, Gloucester, Salem4 hr
Feb 24, 9:02 PM ESTSpecial Marine WarningPHI58 min
Feb 24, 9:18 PM ESTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 4 more4 hr
Feb 24, 9:24 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more4 hr
Feb 24, 9:40 PM ESTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester35 min
Feb 24, 9:55 PM ESTFlash Flood WarningPHIWarren4 hr
Feb 24, 10:05 PM ESTFlash Flood WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem4 hr
Feb 24, 10:06 PM ESTSpecial Weather StatementPHISussex39 min
Feb 24, 10:19 PM ESTSpecial Marine WarningPHI56 min
Feb 24, 10:26 PM ESTSpecial Weather StatementPHISussex34 min
Feb 24, 10:32 PM ESTFlash Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more4 hr
Feb 24, 10:36 PM ESTSpecial Weather StatementPHIAtlantic, Ocean39 min
Feb 24, 10:49 PM ESTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Monmouth, Ocean4 hr
Feb 24, 10:51 PM ESTSpecial Weather StatementPHIMercer, Middlesex, Morris, Somerset54 min
Feb 24, 11:03 PM ESTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 1 more42 min
Feb 24, 11:11 PM ESTSpecial Weather StatementPHIMonmouth, Ocean64 min
Feb 24, 11:22 PM ESTSpecial Marine WarningPHI53 min
Feb 24, 11:25 PM ESTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean15 min
Feb 25, 1:55 AM ESTAreal Flood WarningPHIWarren6 hr
Feb 25, 2:04 AM ESTAreal Flood WarningPHIBurlington, Camden, Gloucester4 hr
Feb 25, 2:22 AM ESTAreal Flood WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Morris, Somerset and 1 more8 hr
Feb 25, 2:26 AM ESTRiver Flood WarningPHISomerset33 hr
Feb 25, 2:31 AM ESTRiver Flood WarningPHIMorris, Passaic31 hr
Feb 25, 7:51 AM ESTAreal Flood WarningPHIWarren6 hr
Feb 25, 10:02 AM ESTRiver Flood WarningPHIMorris25 hr
Feb 25, 10:13 AM ESTAreal Flood WarningPHISomerset6 hr
Feb 25, 12:37 PM ESTAreal Flood WarningPHISussex, Warren8 hr
Feb 25, 3:28 PM ESTAreal Flood WarningPHISomerset14 hr
Feb 24, 7:12 PM ESTSevere Thunderstorm WarningPHIChester, Delaware33 min
Feb 24, 7:21 PM ESTAreal Flood AdvisoryPHIChester4 hr
Feb 24, 7:35 PM ESTAreal Flood AdvisoryPHICarbon, Monroe6 hr
Feb 24, 7:39 PM ESTSevere Thunderstorm WarningPHIBerks, Chester36 min
Feb 24, 8:13 PM ESTSpecial Weather StatementPHIChester, Montgomery62 min
Feb 24, 8:23 PM ESTSpecial Weather StatementPHILehigh, Monroe, Northampton67 min
Feb 24, 9:44 PM ESTAreal Flood WarningPHIBerks, Chester, Montgomery10 hr
Feb 24, 10:11 PM ESTRiver Flood WarningPHIChester20 hr
Feb 25, 12:19 AM ESTRiver Flood WarningPHIMontgomery14 hr
Feb 25, 12:28 AM ESTRiver Flood WarningPHIChester, Delaware18 hr
Feb 25, 12:37 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia28 hr
Feb 25, 2:07 AM ESTRiver Flood WarningPHIBerks, Montgomery8 hr
Feb 25, 7:41 AM ESTAreal Flood WarningPHIBerks, Chester, Montgomery6 hr
Feb 24, 8:02 PM ESTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot58 min
Feb 24, 10:15 PM ESTRiver Flood WarningPHINew Castle13 hr
Feb 24, 10:50 PM ESTAreal Flood AdvisoryPHISussex4 hr
Feb 25, 1:21 AM ESTRiver Flood WarningPHINew Castle9 hr
Feb 25, 1:33 AM ESTRiver Flood WarningPHINew Castle8 hr
Feb 25, 1:10 PM ESTRiver Flood WarningPHINew Castle8 hr

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.